Last reply 2 weeks ago
Which problem is causing the problem?

So there you are getting on with your life, getting stuff done, dealing with all kinds of sudden but unavoidable stress & thinking that’s why you feel so peculiar. Then your bloods come back & it turns out your thyroid has gone haywire!

So after lots of extra tests & some issues with admin staff who apparently know better than the doctors (less said the better!) I have medication to calm my thyroid & some to calm my rapid pulse.

I have an upcoming appointment at endocrinology but also seem to suddenly have very little muscle in my legs. With all the life stresses & hospital panic over heart rates it never crossed my mind to mention that my legs had been unusually heavy as it wasn’t really a big problem. However since this time yesterday I’ve noticed a significant decline & wondered if anyone has had any similar experience. I’m not certain whether this is an ms problem or if it’s related to the thyroid issues. 🤔

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


vixen
2 weeks ago

Hello @lilbird, sorry you’re going through it. The problem with us being given the burden of our MS diagnosis, is that it doesn’t exempt us from the normal things that other people encounter in life. Like thyroid problems, diabetes, blood pressure issues etc etc. It sounds to me like the recent traumas have caused a setback, or flair up. Are you keeping your MS nurse or neuro up to speed? At leafstalk you know what’s wrong and are on medication now which should bring about a sense of balance. Keep eating and drinking well, and keep those stress levels at bay! Hope you feel better soon x


stumbler
2 weeks ago

@lilbird , have you only just recently started on these thyroid and pulse meds? It could just be your body getting used to the new medication……..

Just a thought.


lilbird
2 weeks ago

Thanks @vixen

Yes I know what you mean, wouldn’t it be so much easier if once got a “thing” that was the “thing” you had. I think in this case it’s related because thyroid problems are a side effect of Lemtrada. I definitely agree that recent stresses seem to have been a big part of the problem. I suppose theres no way of knowing for sure but the timing seems far too big a coincidence.

Ms nurse is up to date & wonderful 😊

I certainly am eating a lot ight now, think that’s the hyperthyroid at work. Also I have really powerful protein cravings, I wondered if maybe that was related to muscle issues.

Hopefully life will see fit to stop throwing traumatic events at me & the new meds will help everything settle down.


lilbird
2 weeks ago

Hi @stumbler, I hope you’re feeling well 😊

Could be the meds but I think there was a hint of an issue before this all came to light with rapid decline followed by scary blood results so I was thinking thyroid. I suppose at this point there’s so much going on & everything is out of balance so it’s hard to know what is causing what!
Maybe I’ll got some answers at the endocrinologist appointment 🤞

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.